See Alike in...

Alike App

Browser

bluebetty

660d

Currently taking Zoloft for anxiety it’s my third day and i feel dizzy and disoriented is this normal? I don’t want to look up side effects because I’ll get super anxious

Top reply
    • Renall

      655d

      The anxiety will eventually go away. You have to repeatedly tell yourself, "I'm OK." Once you realize what triggers it, you will be able to help prevent it.

    • Renall

      655d

      The anxiety will eventually go away. You have to repeatedly tell yourself, "I'm OK." Once you realize what triggers it, you will be able to help prevent it.

    • chantal.831

      660d

      yes that is completely normal. it’s also my first week on anxiety medication.

      • bluebetty

        660d

        @chantal.831 okay thank you!! good luck with yours!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion